Kiwi

Cialis And Hormones

2 posts in this topic

Hi all

It's been a while since I posted but I have been on Cialis for a few months now and two ulcers that I've had for 18 months have cleared up so I'm thrilled !!! Only three to go now...

My question to you all that have taken it is have you ever known it to affect your hormones? I have not had a period for 64 days and I'm wondering if it's due to the Cialis as I also get flushes and night sweats.

Cheers, Megan


Kiwi

 

Diagnosed 2006 - Diffuse Scleroderma

Skin and lung involvement

Share this post


Link to post
Share on other sites

Hi Megan,

I've been on Cialis for over a year and I haven't noticed that it affected me that way, but I had already been having hot flashes and already ad been put on a low-dose hormone patch. I think Cialis is a miracle and has saved my fingers! I actually have had some ulcers since I started taking it, but none of them has gotten bad as the previous ones had done.

 

Mary in Texas

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now